# SDR CALA2024032900902

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 105,607 hours, 14,012 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Actuator Valve
- Part number: MA30A1017
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING FROM FUSELA GE NEAR LEFT MAIN LANDIN G GEAR FOUND APU SHUTOFF VALVE LEAKING. SECURING CLOSED. PULLED FOR TIME. BREAKER. PRESSURIZED ALL PUMPS. LEAK STOPPED. APPLYING MEL 2825A NEW VALVE PLACED IN FLIGHT DECK. VERIFY P/N AND RTS IF NOT NEEDED. MEL 2825A REJECTING FOR FIX REMOVED AND REPLACED APU FUEL SHUTOFF VALVE ACTUATOR REF MM 28-25-02 AND PERFORMED LEAK CHECK GOOD AND APU FUEL SYSTEM FEED TEST GOOD REF MM 28-25-00 PARTS USED:  29-2822-9-9014,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1371236  SN OFF 9497 ACTUATOR, VALVE  OFF 29-2822-9-9014 9497 ON 29-2822-9-9014 9412
